# SDR SWAA2022061618204

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 59,575 hours, 39,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR LOOSE. / [01] RESECURED FWD SERVICE DOOR SLIDE GIRT BAR CLIP IAW WITH S.I.P. OPS CHECK NORMAL.
